MathSciNet Relay Station
MathSciNet bibliographic data
MR141643 (25 #5040) 10.23 (32.65)
Igusa, Jun-ichi On Siegel modular forms of genus two. Amer. J. Math. 84 1962 175–200.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement